Advances in Pure Mathematics

Volume 12, Issue 12 (December 2022)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.50  Citations  h5-index & Ranking

Erratum to “The Symmetric Series of Multiples of Primes” [Advances in Pure Mathematics, 12 (2022) 160-177]

HTML  XML Download Download as PDF (Size: 231KB)  PP. 742-743  
DOI: 10.4236/apm.2022.1212056    79 Downloads   293 Views  

ABSTRACT

The original online version of this article (Doroszlai, P. and Keller, H. (2022) The Symmetric Series of Multiples of Primes, Advances in Pure Mathematics, Vol. 12, 160-177. http://doi.org/10.4236/apm.2022.123014) unfortunately contains some small mistakes. The author discovered the possible problem in Equations (1.6), (1.7) and in the last equation of the proof of lemma 2.3 and the numbering of the chapters 3 and 4 should be changed. To fix the problem, the author wishes to change these equations and titles.

KEYWORDS

Share and Cite:

Doroszlai, P. and Keller, H. (2022) Erratum to “The Symmetric Series of Multiples of Primes” [Advances in Pure Mathematics, 12 (2022) 160-177]. Advances in Pure Mathematics, 12, 742-743. doi: 10.4236/apm.2022.1212056.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.